# SDR SWIA202511260524

- Difficulty date: May 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERT STAB-TO-FUSELAGE AFT DRAG ANGLE, THE FWD END POSSIBLE CRACK (MARKED)   (C-CHECK RO 11/25/2025)REMOVED AND INSTALLED NEW AFT DRAG ANGLE PN# AV670-21186-003 ON LH VERTICAL STABILIZER REF CRJ900 SRM 51-42-13-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG BA670-35002 REV -F, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, AND M-337
